# SDR 20000404SH022

- Difficulty date: January 5, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N49CK
- Make and model: Lear 23LEAR
- Aircraft serial: 23009
- Engine: Ge CJ6104
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Part time: 13,965 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALLED ON DESCENT WHILE ADVANCING THROTTLE.  UNEVENTFUL LANDING EXECUTED.  INSPECTED ENGINE FOR FOD, NONE FOUND.  CHECKED THROTTLE AND IGV CABLES FOR PROPER RIGGING.  GROUND PERFORMANCE RUN SATISFACTORY.  ALL WORK ACCOMPLISHED IAW GE SEI-186.  (X)
